Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child has rash on leg, back, buttocks, arms and face. Worried

my nine month old has had a rash on his leg for about a week which we thought was heat rash .... but i am looking at him today and it seems to be on his back, butt, lightly arms and a tiny bit on his face .... worried
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
you have not described the type of rash, if it is itchy.
any other manifestation he has like fever etc

have you recently introduced any new food , food allergy could be one reason, you giving same food again again would have increased the rash. other possibility is allergy to any drug if he is taking. allergy to a garment, it could be a manifestation of atopic dermatitis. all these are few possibilities.
if you could have described the rash we can reach to some conclusion
try to rule out any of following

take care
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor